Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mild nausea in the morning from stribild
Oct 1, 2013

I have been on stribild and have noticed that I have MILD nausea in the day, I do take my pills usually with a peanut butter sandwich or egg and canadian bacon sandwich both on 100 calorie whole wheat. Usually if I eat something when I get to work it clears before lunch. With my pill I also take vitamin B, multivitain, vitamin c and vitamin d, Celexa 20 Crestor at the same time. Should I not take all these pills with the Strbild But I also take klonopin .5 mg( which i have started to titrate off)in the eve and have 2 glasses or red wine at night. Could this be the culprit and not the stribild. I must admit too that marijuana i smoke at night. Eat well, work out daily, wt is ok....I am pleased at the results. Any suggestions to relieve the Mild nausea.

Response from Dr. Henry

Nausea is seen with Stribild but is not has been a common persistent problem.It can be a challenge to sort out all possible drug interactions (ie the stribild can increase the levels of klonopin). For a week I would hold your vitamins, the Crestor and perhaps make sure the klonopin is either hold or taken 12 hours or so after the Stribild (if the above OK with your HIV provider) and then observe status of nausea. If better then try to reintroduce the other meds one at a time over several weeks. KH



Previous
Tivicay and fatigue?
Next
mother to child HIV transmission

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement